# SDR SWIA200515419

- Difficulty date: August 13, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 6,802 hours, 6,002 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 855D10011
- Part serial: 1910
- Condition: Malfunctioned
- Location: Speed Brake
- Part time: 6,767 hours, 5,977 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MSG DURING AFTER LANDING.   REPLACED RT FLAP BPSU.  OPERATIONAL CHECK GOOD IAW CRJ 200 AMM 27-51-10.
